| Model Number |
1218-28-748 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
11/15/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint #(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Surgeon informed me this patient had dislocated with a constrained liner implanted.The femoral head had completely pulled out of the locking ring of the liner, leaving the liner engaged into the cup.Surgeon was unsure if the initial surgery date and what surgeon had performed the surgery.He asked that we have dual mobility options, as well as constrained liner options available for a revision.The constrained liner was removed, and surgeon realized the +4/10 degree constrained liner had the 10 degree hood facing in retroversion.He felt this would do better implanted in anteversion.A new 48x28 +4/10 degree constrained liner was trialed with a 28mm +5 head.The hip was reduced and found to be stable.The real implants were opened and implanted.Hip was then reduced and stability was confirmed.Closing process began.Doi: unknown.Dor: (b)(6) 2022.Affected side: left hip.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.